# SDR HALA2009122100597

- Difficulty date: December 21, 2009
- Submitted: December 22, 2009
- Operation: Air carrier
- Aircraft: N584HA
- Make and model: Boeing 767-3G5
- Aircraft serial: 24258
- Aircraft time: 90,029 hours, 17,349 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Control Valve
- Part number: 3987505
- Part serial: 4404
- Condition: Faulted
- Location: Temp
- Part time: 18,518 hours, 5,167 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ETOPS SIGNIFICANT SYS - RT PACK TEMP LIGHT CAME ON IN FLIGHT(EICAS), (PACK OFF LIGHT).  FOLLOW QRH, OPERATED RT PACK CONTROL SELECTOR IN STBY-N.  BITE CHECK PACK CONTROL BOX FOUND TEMP CONTROL VALVE FAULT.  REMOVED AND REPLACED PACK TEMP CONTROL VALVE IAW AMM 21-51-12, SECURITY AND LEAK CHECK OK.
